MAUDE Adverse Event Report: QINGDAO KINGON MEDICAL SCIENCE AND TECHNOLOGY CO., Rhythm P2; GENERATOR, OXYGEN, PORTABLE

QINGDAO KINGON MEDICAL SCIENCE AND TECHNOLOGY CO., Rhythm P2; GENERATOR, OXYGEN, PORTABLE
Model Number P2
Medical Device Problem Codes Defective Alarm (1014); Gas/Air Leak (2946); Undercorrection (4058)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received reports mw5188404, mw5188405, mw5188406, mw5188407, mw5188408, mw5188409, mw5188410 regarding the rhythm p2 portable oxygen concentrator.Internal complaint handling procedures have been initiated, and an investigation has been launched in accordance with applicable complaint handling and mdr assessment protocols.We have also contacted relevant distributors to gather available information on the reported incidents.To date, we have obtained correspondence records between distributors and end users.Per these records, distributors have communicated with users to arrange for device return for evaluation or on-site inspection of the equipment.We are continuing to coordinate with distributors and users to obtain the devices, relevant device identifiers, usage history and all supporting test data.The investigation is still ongoing.No final conclusions have been made regarding root cause, device performance or mdr reporting obligations.Upon receipt of the devices and associated supporting documentation, we will conduct an evaluation and determine reportability for medical device reports (mdr) in compliance with 21 cfr part 803.If the evaluation concludes that an mdr submission is required, we will file the report in accordance with 21 cfr part 803.If an mdr has previously been submitted for this incident, a supplemental report will be filed as appropriate.We will continue to document all investigation activities and maintain the complaint file.
 
Event or Problem Description
Technical audit of rhythm p2 poc platform confirms a systemic 'silent failure' mode where devices deliver sub-therapeutic oxygen (documented as low as 42% o2) without triggering mandatory safety alarms.Forensic testing identified an 'oscillation loophole' in the alarm logic: the device requires 600s of continuous low o2 to alarm, but erratic internal sensor readings (fluctuating 40%-90%) reset the timer, preventing iso 80601-2-69 alerts.Nist-traceable testing confirms a 10-30% positive bias in onboard diagnostics.Manufacturer's (b)(6) 2023 forward only firmware fix is documented as ineffective in 2024 production units.This defect presents a risk of serious injury or death to oxygen-dependent patients due to loss of detectability of hazardous conditions.P2#1 (sn# (b)(6)) onboard reading: variable (52-71%); analyzer reading: 47.9%; no low o2 warning! p2#2 (sn# (b)(6)) onboard reading: variable (62-91%); analyzer reading: 60%; no low o2 warning! p2#3 (sn# (b)(6)) onboard reading: variable (66-91%); analyzer reading: 78.8%; low o2 warning p2#4 (sn# (b)(6)) onboard reading: variable (83-91%); analyzer reading: 74.2%; no low o2 warning! p2#5 (sn# (b)(6)) onboard reading: variable (75-92%); analyzer reading: 79.9%; no low o2 warning! p2#6 (sn# (b)(6)) onboard reading: variable (79-90%); analyzer reading: 74.7%; no low o2 warning! p2#7 (sn# (b)(6)) onboard reading: variable (79-91%); analyzer reading: 79.9%; no low o2 warning! full 39-page nist-traceable technical dossier and forensic video evidence are available for review.Notice regarding attachments: the technical dossier for this report exceeds the 8mb portal limit.It includes 39 pages of nist-traceable data and multiple forensic video exhibits (exhibits (b)(4), etc.).These files are staged and ready for secure transfer.Please provide a secure link or contact the reporter to coordinate the transfer of the full forensic package.Pt: 4582.Device: 1535, 1558.Referenced reports-mw5188404, mw5188405, mw5188406, mw5188407, mw5188408, mw5188409.Mw5188410.

Brand Name
Rhythm P2
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
QINGDAO KINGON MEDICAL SCIENCE AND TECHNOLOGY CO.,
24th factory building
no.252 yanhe road
huangdao,qingdao, shangdong 26651 0
CH  266510
Manufacturer Contact
24th factory building
huangdao,qingdao, shangdong 26651-0
MDR Report Key25438418
Report Number3014777423-2026-00001
Device Sequence Number6053040
Product Code CAW
UDI-Device Identifier06971882890017
UDI-Public06971882890017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberP2
Device Catalogue NumberP2
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown